# SDR AALA201907079014

- Difficulty date: July 6, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 23,963 hours, 9,719 cycles
- Engine: Cfmint CFM567B242
- Engine time: 55,624 hours, 22,677 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT LEFT ENGINE WENT TO 2.0 TO 2.3, AT FLIGHT IDLE THEN BEGAN TO FLUCTUATE. MAINTENANCE REPORTS VIBRATION WITHIN LIMITS IAW AMM 71-00-00. ***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED #1 ENG FAN BALANCE IAW CARD 77-95-12.*** (CLOSED)
